# SDR CA980317092

- Difficulty date: January 30, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 26,789 hours
- Engine: Pwa PT6A27
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 40991
- Condition: Overheated
- Location: Turn And Bank
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN)PILOT REPORTED THAT TURN AND BANK GYRO WAS U/S DURING TAXI.  IT HAD A STRONG BURNT SMELL COMING FROM IT.
